# SDR VNAA2020101311101

- Difficulty date: October 11, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 39,625 hours, 29,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 500038
- Condition: Failed
- Location: Emergency Lights
- Part time: 4,243 hours, 3,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE FOUND INOPERABLE DURING MAINTENANCE VISIT.  REMOVED AND INSTALLED 3 NEW POWER SUPPLIES.  ALSO, REPLACED POWER SUPPLY BATTERY MPN: AD2013-1A, SN: 241112, TSN: 8, CSN: 9, TSO: 9; AND POWER SUPPLY BATTERY MPN: 2013-1A, SN: 504592, TSN: 287, CSN: 274, TSO: 274.
